# SDR BIER970048

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007516
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH PIPER SB 1008, FOUND RIGHT ELEVATOR TAB ON SPAR END (TO BE REMOVED AS PART OF THE SB) CRACKED FROM THE TOP DOWN TO APPROX  MID POINT.
